Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 5, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at May 22, 2016, 11:16 PM CDT for Wells County, North Dakota. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2016, 11:16 PM CDT (04:16 UTC)
- Expired
- May 23, 2016, 12:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Wells County, ND
The radar
The Minot AFB radar (KMBX), 115 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 5:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 954 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1516 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted.
205
WUUS53 KBIS 230416
SVRBIS
NDC103-230500-
/O.NEW.KBIS.SV.W.0005.160523T0416Z-160523T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1116 PM CDT SUN MAY 22 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL MIDNIGHT CDT
* AT 1115 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
NORTHEAST OF HARVEY...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN WELLS COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
BREMEN... HEIMDAL...WELLSBURG AND HAMBERG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4775 9990 4785 9988 4785 9931 4784 9929
4773 9930
TIME...MOT...LOC 0415Z 269DEG 32KT 4785 9979
HAIL...0.75IN
WIND...60MPH
$$
HAMILTON3 follow-up statements
155
WWUS53 KBIS 230427
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1127 PM CDT SUN MAY 22 2016
NDC103-230500-
/O.CON.KBIS.SV.W.0005.000000T0000Z-160523T0500Z/
WELLS ND-
1127 PM CDT SUN MAY 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHERN WELLS COUNTY...
AT 1126 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF MADDOCK...OR 15 MILES EAST OF HARVEY...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HEIMDAL...BREMEN...HAMBERG AND WELLSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4775 9990 4785 9988 4785 9931 4784 9929
4773 9930
TIME...MOT...LOC 0426Z 269DEG 32KT 4785 9963
HAIL...0.75IN
WIND...60MPH
$$
HAMILTON697
WWUS53 KBIS 230451
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1151 PM CDT SUN MAY 22 2016
NDC103-230500-
/O.CON.KBIS.SV.W.0005.000000T0000Z-160523T0500Z/
WELLS ND-
1151 PM CDT SUN MAY 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN WELLS COUNTY...
AT 1150 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF OBERON...OR 26 MILES SOUTHWEST OF DEVILS LAKE...MOVING EAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HEIMDAL...BREMEN AND HAMBERG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4774 9970 4785 9961 4785 9931 4784 9929
4773 9930
TIME...MOT...LOC 0450Z 269DEG 32KT 4785 9930
HAIL...0.75IN
WIND...60MPH
$$
HAMILTON393
WWUS53 KBIS 230500
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1200 AM CDT MON MAY 23 2016
NDC103-230510-
/O.EXP.KBIS.SV.W.0005.000000T0000Z-160523T0500Z/
WELLS ND-
1200 AM CDT MON MAY 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WELLS COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4774 9970 4785 9961 4785 9931 4784 9929
4773 9930
TIME...MOT...LOC 0455Z 269DEG 32KT 4785 9930
$$
HAMILTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 10:40 PM CDT, 36 minutes earlier.
Area forecast discussion, May 22, 10:40 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION National Weather Service Bismarck ND 1040 PM CDT SUN MAY 22 2016 .UPDATE... Issued at 1040 PM CDT Sun May 22 2016 Quick update to cancel the western parts of severe thunderstorm watch 192. The effective cold front, which has been partly re- inforced by storm outflow, has moved east of a Minot to Fort Yates line as of 0330 UTC. The severe threat has ended west of the front. We are maintaining the watch east of there for now given modest instability and moderate to strong deep-layer shear, but radar trends suggest the severe threat is marginal. UPDATE Issued at 859 PM CDT Sun May 22 2016 MODERATE INSTABILITY REMAINS OVER CENTRAL INTO EASTERN NORTH DAKOTA ALONG WITH SUFFICIENT DEEP LAYER SHEAR TO RESULT IN A CONTINUED SEVERE THREAT AHEAD OF A COLD FRONT DROPPING THROUGH CENTRAL NORTH DAKOTA. STORMS HAVE HAD TROUBLE BECOMING VERY STRONG...THOUGH HAVE HAD REPORTS OF PROLIFIC SMALLER HAIL PRODUCING STORMS ALONG WITH HEAVIER RAIN PRODUCERS OVER THE JAMES RIVER VALLEY REGION WHERE HIGHEST PRECIPITABLE WATER VALUES WERE NOTED. SOME POST FRONTAL STORMS ALSO CONTINUE TO DEVELOP WHICH MAY BE SPAWNED BY AN UPPER LEVEL JET STREAK LIFTING THROUGH THE REGION. WILL KEEP CURRENT SEVERE WATCH IN TACT. UPDATE Issued at 605 PM CDT Sun May 22 2016 Thunderstorms are starting to develop over western into south central North Dakota. Stage is still set with increased instability and sufficient deep layer shear to support severe storms with large hail and damaging wind gusts as the main threats. Plenty of moisture continues to surge in ahead of gradually progressing cold front (dewpoints in the lower 60s) to bring the risk of heavy rainfall from some storms. The area with the greatest risk for this continues to be over south central North Dakota into the James River Valley. && .SHORT TERM...(This evening through Monday) Issued at 206 PM CDT Sun May 22 2016 Severe thunderstorms highlight the short term period The latest water vapor imagery shows a closed low circulating over Alberta with a 100kt jet streak stretched out from northeast Montana into central Wyoming. This jet streak nudges east into western North Dakota this evening. This will provide large scale ascent along a cold frontal boundary, now located from Portal to Stanley, and south into Hettinger. Dewpoints in the west are in the lower 40s while in central North Dakota moisture is higher with dewpoints near 60F. The cold front will slowly move east tonight, exiting the James River Valley between 09z-12z Monday. Visible imagery showing stratus eroding which will initiate and increase low level buoyancy and instability. The HRRR and NAM look to have a good trend with convection initiation. The most intense cells begin near Lemmon SD and develop within a corridor between Dickinson and Bismarck, and narrowing but continuously developing towards Minot from 4pm-7pm cdt. This consolidates into a line of thunderstorms that slides into the James River Valley this evening. Another area of severe and/or heavy rain develops in south central ND between 7pm and midnight. This is forecast to move northeast and expand into the James River Valley with heavy rainfall late evening into the overnight period. Large hail, damaging winds, and heavy rainfall continue as the main threats late this afternoon through tonight. Flash flooding possible in the southern James River Valley late this evening into the overnight period. More stable air shifts from west to east tonight ending the precipitation after midnight. .LONG TERM...(Monday night through Sunday) Issued at 206 PM CDT Sun May 22 2016 Broad trough over the western CONUS gradually works eastward towards the plains through the middle and end of the upcoming week. This will bring active cyclonic flow to the area, though models are having quite a bit of trouble with timing out individual short waves within the system. With that said, will keep chances for precipitation going given the active pattern. Near to slightly above average temperatures expected. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 1040 PM CDT Sun May 22 2016 Thunderstorms will gradually end from west to east tonight, but are forecast to linger longest over the James River Valley. Local IFR ceilings and visibilities with heavy rain and gusty winds are expected with some storms. VFR conditions are expected on Monday behind the cold front crossing the area tonight. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...CJS SHORT TERM...KS LONG TERM...JJS AVIATION...JJS/CJS
Hazardous weather outlook, May 22, 11:12 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1112 PM CDT SUN MAY 22 2016 NDZ005-012-013-022-023-025-035>037-046>048-050-051-240415- ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 1112 PM CDT SUN MAY 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS WILL CONTINUE TONIGHT. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. SOME STORMS MAY PRODUCE HEAVY RAINFALL...PARTICULARLY OVER PORTIONS OF SOUTH CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY. THE STORMS WILL DISSIPATE AND MOVE OUT OF THE AREA BY EARLY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY OCCASIONAL CHANCES FOR THUNDERSTORMS CONTINUE MONDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. NDZ001>004-009>011-017>021-031>034-040>045-240415- DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 1112 PM CDT SUN MAY 22 2016 /1012 PM MDT SUN MAY 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY OCCASIONAL CHANCES FOR THUNDERSTORMS CONTINUE MONDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 22, 9:10 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 910 PM CDT SUN MAY 22 2016 NDZ021-022-230300- MCLEAN ND-SHERIDAN ND- 910 PM CDT SUN MAY 22 2016 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SHERIDAN AND EASTERN MCLEAN COUNTIES UNTIL 1000 PM CDT... AT 910 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR UNDERWOOD...OR 10 MILES NORTHWEST OF WASHBURN...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... UNDERWOOD...TURTLE LAKE...FALKIRK AND STRAWBERRY LAKE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTH CENTRAL NORTH DAKOTA. LAT...LON 4781 10081 4762 10054 4728 10117 4742 10135 TIME...MOT...LOC 0210Z 226DEG 22KT 4740 10118 HAMILTON
Local storm report, May 22, 9:18 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
918 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL JAMESTOWN 46.91N 98.71W
05/22/2016 E0.88 INCH STUTSMAN ND PUBLIC
NICKEL SIZE HAIL. REPORT RELAYED TO THE NWS BY LOCAL
MEDIA.
&&
CJSLocal storm report, May 22, 9:31 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
931 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 6 NNE EDGELEY 46.44N 98.67W
05/22/2016 E0.88 INCH LAMOURE ND TRAINED SPOTTER
NICKEL SIZE HAIL ACCOMPANIED BY WIND GUSTS ESTIMATED AT
50 MPH.
&&
CJSSpecial weather statement, May 22, 9:31 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 931 PM CDT SUN MAY 22 2016 NDZ047-048-050-051-230315- DICKEY-MCINTOSH-LA MOURE-LOGAN- 931 PM CDT SUN MAY 22 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN DICKEY... SOUTHEASTERN LOGAN...LAMOURE AND EASTERN MCINTOSH COUNTIES UNTIL 1015 PM CDT... AT 929 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM MARION TO 12 MILES NORTHWEST OF SPRING CREEK COLONY. MOVEMENT WAS NORTHEAST AT 35 MPH. WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... EDGELEY...LAMOURE...KULM...MARION...ADRIAN...JUD...FULLERTON... FORBES...DICKEY...GRAND RAPIDS...FREDONIA...MONANGO...BERLIN... MERRICOURT AND NORTONVILLE. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTHEASTERN NORTH DAKOTA. CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS. REMEMBER...SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES. LAT...LON 4594 9943 4663 9885 4662 9805 4594 9861 TIME...MOT...LOC 0229Z 241DEG 32KT 4661 9834 4605 9905 ACOOP
Special weather statement, May 22, 9:41 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
941 PM CDT SUN MAY 22 2016
NDZ034-035-230315-
MORTON ND-BURLEIGH ND-
941 PM CDT SUN MAY 22 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BURLEIGH AND
NORTHEASTERN MORTON COUNTIES UNTIL 1015 PM CDT...
AT 941 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
MANDAN...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BISMARCK...MANDAN...LINCOLN...MENOKEN...MCDOWELL DAM RECREATION
AREA...LAKE HARMON...DOUBLE DITCH INDIAN VILLAGE...FORT ABRAHAM
LINCOLN STATE PARK AND UNIVERSITY OF MARY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4676 10112 4698 10100 4698 10098 4683 10047
4666 10090
TIME...MOT...LOC 0241Z 212DEG 32KT 4678 10096
HAMILTONSpecial weather statement, May 22, 9:55 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
955 PM CDT SUN MAY 22 2016
NDZ012-021-022-230400-
MCHENRY ND-MCLEAN ND-SHERIDAN ND-
955 PM CDT SUN MAY 22 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SHERIDAN...
EASTERN MCLEAN AND SOUTHEASTERN MCHENRY COUNTIES UNTIL 1100 PM CDT...
AT 954 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHWEST OF BUTTE TO 5 MILES NORTHEAST OF
CROSS RANCH STATE PARK. MOVEMENT WAS NORTHEAST AT 20 MPH.
PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MCCLUSKY...DRAKE...MERCER...BUTTE...BALFOUR...KIEF...KRUEGER LAKE AND
HOFFER LAKE.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTH CENTRAL AND SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4739 10041 4733 10063 4733 10075 4729 10075
4724 10091 4796 10079 4804 10029
TIME...MOT...LOC 0254Z 220DEG 19KT 4771 10083 4725 10089
HAMILTONThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:35 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 55 min |
| May 22, 7:47 PM CDT | Special Weather Statement | BIS | Logan, McIntosh | 43 min |
| May 22, 8:00 PM CDT | Special Weather Statement | BIS | McLean | 30 min |
| May 22, 8:17 PM CDT | Special Weather Statement | BIS | Foster, Stutsman | 43 min |
| May 22, 8:32 PM CDT | Special Weather Statement | BIS | LaMoure, McIntosh | 43 min |
| May 22, 8:48 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 57 min |
| May 22, 9:10 PM CDT | Special Weather Statement | BIS | McLean | 50 min |
| May 22, 9:31 PM CDT | Special Weather Statement | BIS | Dickey, LaMoure | 44 min |
| May 22, 9:41 PM CDT | Special Weather Statement | BIS | Burleigh | 34 min |
| May 22, 9:55 PM CDT | Special Weather Statement | BIS | Sheridan | 65 min |
| May 23, 6:02 PM CDT | Special Weather Statement | BIS | Adams, Dunn, Grant, Hettinger, Mercer, Stark | 58 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.